# SDR FDEA200911043840

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A9242053520000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT BATTERY RACK FWD HORIZ SUPPORT ANGLE IS CRACKED AT THE INBD FASTENER.  REMOVED BATTERY RACK AND DRIP COVER IAW SRM 51-40-21, PARA 5, PG 7.  REMOVED BATTERY RACK SUPPORT TUBE ABD CROSS ANGLE IAW SRM 51-72-10,  PARA  5-A.  COMPLIED WITH EA NR 6-2570-136604.   INSTALLED BATTERY, RACK COVER AND SUPPORT IAW SRM 51-40-21, PARA 5, PG 7.
